# SDR P5CA2017061300192

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 66,194 hours, 11,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CUTOUT SKIN BS 1920, STRINGER 38R FOUND SCRATCHED.  AFT CARGO DOOR AFT CUTOUT SKIN PANEL AND LOWER STRAP WERE REPAIRED IAW R1-53-00-11890, REV A.
